# SDR FDEA2018091172378

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 80,766 hours, 19,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2515502
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP O/B AFT (FLAP SIDE) HINGE PIVOT O/B HOLE BORE CORROSION. HINGE PIVOT O/B HOLE BORE (HOLE A AND B) REWORKED AND FOUND EXCEED LIMIT PER CMM 57-52-03. EXISTING HOLE DIA: 1.188" - 1.283, FINAL HOLE DIA: 1.3785", MAXIMUM ALLOWABLE DIA: 1.220. REPAIR BUSHING FABRICATED AND INSTALLED AS PER CMM 57-52-03 AND EA 1-5750-71761 REV D PART 6 STEP 2A AND 2B. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
